Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 321, Number 1

All articles in this issue are freely accessible.

Abstract functional-differential equations and reaction-diffusion systems
R. H. Martin and H. L. Smith.
Trans. Amer. Math. Soc. 321 (1990), 1-44
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 967316
The $27$-dimensional module for $E_{6}$. III
Michael Aschbacher.
Trans. Amer. Math. Soc. 321 (1990), 45-84
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 986684
On Gel′fand pairs associated with solvable Lie groups
Chal Benson, Joe Jenkins and Gail Ratcliff.
Trans. Amer. Math. Soc. 321 (1990), 85-116
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1000329
On the existence of central sequences in subfactors
Dietmar H. Bisch.
Trans. Amer. Math. Soc. 321 (1990), 117-128
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1005075
On the bihomogeneity problem of Knaster
Krystyna Kuperberg.
Trans. Amer. Math. Soc. 321 (1990), 129-143
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 989579
Iterated spinning and homology spheres
Alexander I. Suciu.
Trans. Amer. Math. Soc. 321 (1990), 145-157
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 987169
Identities on quadratic Gauss sums
Paul Gérardin and Wen-Ch’ing Winnie Li.
Trans. Amer. Math. Soc. 321 (1990), 159-182
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 974516
The Jacobian module of a Lie algebra
J. P. Brennan, M. V. Pinto and W. V. Vasconcelos.
Trans. Amer. Math. Soc. 321 (1990), 183-196
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958883
Dichromatic link invariants
Jim Hoste and Mark E. Kidwell.
Trans. Amer. Math. Soc. 321 (1990), 197-229
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 961623
Composite ribbon number one knots have two-bridge summands
Steven A. Bleiler and Mario Eudave Muñoz.
Trans. Amer. Math. Soc. 321 (1990), 231-243
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 968881
Gel′fer functions, integral means, bounded mean oscillation, and univalency
Shinji Yamashita.
Trans. Amer. Math. Soc. 321 (1990), 245-259
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1010891
Nonmonomial characters and Artin’s conjecture
Richard Foote.
Trans. Amer. Math. Soc. 321 (1990), 261-272
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 987161
Isometric isomorphisms between Banach algebras related to locally compact groups
F. Ghahramani, A. T. Lau and V. Losert.
Trans. Amer. Math. Soc. 321 (1990), 273-283
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1005079
Maximal polynomials and the Ilieff-Sendov conjecture
Michael J. Miller.
Trans. Amer. Math. Soc. 321 (1990), 285-303
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 965744
Complex interpolation for normed and quasi-normed spaces in several dimensions. III. Regularity results for harmonic interpolation
Zbigniew Slodkowski.
Trans. Amer. Math. Soc. 321 (1990), 305-332
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 991968
Weakly almost periodic functions and thin sets in discrete groups
Ching Chou.
Trans. Amer. Math. Soc. 321 (1990), 333-346
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 984855
Continuous spatial semigroups of $*$-endomorphisms of $\germ B(\germ H)$
Robert T. Powers and Geoffrey Price.
Trans. Amer. Math. Soc. 321 (1990), 347-361
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 974524
Jacobi polynomials as generalized Faber polynomials
Ahmed I. Zayed.
Trans. Amer. Math. Soc. 321 (1990), 363-378
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 965745
The nonstandard treatment of Hilbert’s fifth problem
Joram Hirschfeld.
Trans. Amer. Math. Soc. 321 (1990), 379-400
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 967314
Generalized local Fatou theorems and area integrals
B. A. Mair, Stan Philipp and David Singman.
Trans. Amer. Math. Soc. 321 (1990), 401-413
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 974520
Erratum to: “Weighted norm inequalities for the continuous square function” [Trans. Amer. Math. Soc. 314 (1989), no. 2, 661–692; MR0972707 (91e:42025)]
J. M. Wilson.
Trans. Amer. Math. Soc. 321 (1990), 415
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1046837